# SDR AALA20151020004

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L LOWERED CEILING EMER LIGHT L33493 INOPERATIVE.  DOOR 4L POWER SUPPLY FUSE ON M33407 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
